question-icon

What causes burning sensation in chest along with cough?

default
Posted on Wed, 18 May 2016
Question: hi doctor I have got a bard chest it's burning and making me cough a lot and bring up bits of blood
doctor
Answered by Dr. Ivo Ditah (12 minutes later)
Brief Answer:
Try Ranitidine or Omeprazole!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this bad chest. Do you mean you have chest pains? If this is what you are referring to, then you may have gastritis or acid reflux disease. I will suggest that you take Ranitidine or Omeprazole to reduce acidity. If this fails to help within 12hours, then seek further consultation and examination. Please, let me know whether you have got any fever or not as this can greatly change the thinking process and possible diagnosis.

I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. Above all, thanks for using our services.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes burning sensation in chest along with cough?

Brief Answer: Try Ranitidine or Omeprazole! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this bad chest. Do you mean you have chest pains? If this is what you are referring to, then you may have gastritis or acid reflux disease. I will suggest that you take Ranitidine or Omeprazole to reduce acidity. If this fails to help within 12hours, then seek further consultation and examination. Please, let me know whether you have got any fever or not as this can greatly change the thinking process and possible diagnosis. I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. Above all, thanks for using our services.